Alert archive / Florida / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Miami, FL
NWS Miami, FL issued this fire weather watch at Feb 10, 2012, 2:56 PM EST for 5 counties in Florida. It took effect at Feb 12, 2012, 10:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 2:56 PM EST (19:56 UTC)
- In effect from
- Feb 12, 2012, 10:00 AM EST
- Expired
- Feb 12, 2012, 3:46 AM EST
- In force
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 457 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
643 WWUS82 KMFL 101956 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 256 PM EST FRI FEB 10 2012 ...FIRE WEATHER WATCH FOR SUNDAY ALL ZONES FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ063-066>075-168-172>174-110400- /O.NEW.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 256 PM EST FRI FEB 10 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER FOR FIRE WEATHER ZONES 063...066...067...068...069...070...071...072...073...074...075... 168...172...173 AND 174... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONES 063...066...067...068... 069...070...071...072...073...074...075...168...172...173 AND 174. * WIND...20 FOOT WINDS OF 15 MPH OR HIGHER * HUMIDITY...BELOW 35 PERCENT OF 4 OR MORE CONSECUTIVE HOURS * ENERGY RELEASE COMPONENT (ERC)...BELOW 35 ALL ZONES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
089 WWUS82 KMFL 110844 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 344 AM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH FOR SUNDAY ALL ZONES FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ063-066>075-168-172>174-112100- /O.CON.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 344 AM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER FOR FIRE WEATHER ZONES 063...066...067...068...069...070...071...072...073...074...075... 168...172...173 AND 174... * AFFECTED AREA...FIRE WEATHER ZONES 063...066...067...068... 069...070...071...072...073...074...075...168...172...173 AND 174. * WIND...20 FOOT WINDS NEAR 15 MPH * HUMIDITY...BELOW 35 PERCENT OF 4 OR MORE CONSECUTIVE HOURS * ENERGY RELEASE COMPONENT (ERC)...BELOW 35 ALL ZONES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
988 WWUS82 KMFL 111906 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 206 PM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH FOR SUNDAY ALL ZONES FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ063-066>075-168-172>174-121200- /O.CON.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 206 PM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR ELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER FOR FIRE WEATHER ZONES 063...066...067...068...069...070...071...072...073...074... 075...168...172...173 AND 174... * AFFECTED AREA...FIRE WEATHER ZONES 063...066...067...068... 069...070...071...072...073...074...075...168...172...173 AND 174. * WIND...20 FOOT WINDS NEAR 15 MPH * HUMIDITY...BELOW 35 PERCENT OF 4 OR MORE CONSECUTIVE HOURS * ENERGY RELEASE COMPONENT (ERC)...BELOW 35 ALL ZONES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
519 WWUS82 KMFL 111926 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 226 PM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH FOR SUNDAY ALL ZONES FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ063-066>075-168-172>174-121200- /O.CON.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 226 PM EST SAT FEB 11 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER FOR FIRE WEATHER ZONES 063...066...067...068...069...070...071...072...073...074... 075...168...172...173 AND 174... * AFFECTED AREA...FIRE WEATHER ZONES 063...066...067...068... 069...070...071...072...073...074...075...168...172...173 AND 174. * WIND...20 FOOT WINDS NEAR 15 MPH * HUMIDITY...BELOW 35 PERCENT OF 4 OR MORE CONSECUTIVE HOURS * ENERGY RELEASE COMPONENT (ERC)...BELOW 35 ALL ZONES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
309 WWUS82 KMFL 120846 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 346 AM EST SUN FEB 12 2012 ..RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING FOR ALL AREAS, EXCEPT METRO AND COASTAL PALM BEACH COUNTY, FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER... FLZ068-168-121000- /O.CAN.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ METRO PALM BEACH-COASTAL PALM BEACH- 346 AM EST SUN FEB 12 2012 ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 068 AND 168... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH RELATIVE HUMIDITY VALUES ARE FORECAST TO FALL TO 35% OR BELOW OVER METRO AND COASTAL AREAS OF PALM BEACH COUNTY, THESE ARE EXPECTED TO BE OF SHORT DURATION AS A SHIFT TO A MORE ONSHORE WIND FLOW IS EXPECTED TO TRANSPORT LOW LEVEL MOISTURE BACK OVER THE AREA THIS AFTERNOON. $$ FLZ063-066-067-069>075-172>174-122300- /O.UPG.KMFL.FW.A.0002.120212T1500Z-120212T2300Z/ /O.NEW.KMFL.FW.W.0003.120212T1400Z-120212T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 346 AM EST SUN FEB 12 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING FOR RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS OF 15 MPH OR HIGHER FOR FIRE WEATHER ZONES 063... 066...067...069...070...071...072...073...074...075...172... 173 AND 174... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS EVENING. * WIND...20 FOOT WINDS NEAR 15 MPH * HUMIDITY...BELOW 35 PERCENT OF 4 OR MORE CONSECUTIVE HOURS * ENERGY RELEASE COMPONENT (ERC)...BELOW 35 ALL ZONES. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this fire weather watch went out at Feb 10, 2:51 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 10, 2:51 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EST FRI FEB 10 2012
...A FEW STRONG STORMS LAKE OKEECHOBEE AREA TONIGHT...
...MUCH DRIER AND COLDER WEATHER THIS WEEKEND INTO EARLY NEXT WEEK...
...DETERIORATING SEAS IN SOUTH FLORIDA WATERS THIS WEEKEND...
.DISCUSSION...
.TONIGHT THROUGH SATURDAY NIGHT...
A TROUGH OF LOW PRESSURE WAS LOCATED OVER LAKE OKEECHOBEE EARLY
THIS AFTERNOON. THE TROUGH WILL CONTINUE TO MOVE NORTH INTO
CENTRAL FLORIDA TONIGHT...AS A SHORT WAVE OVER THE WESTERN GULF OF
MEXICO MOVES EAST AND THROUGH CENTRAL FLORIDA. THIS WILL ALLOW
FOR SCATTERED TO NUMEROUS SHOWERS AND SOME THUNDERSTORMS OVER THE
CWA TONIGHT...WITH THE HIGHEST COVERAGE NORTH OF ALLIGATOR ALLEY.
A FEW OF THE STORMS COULD BECOME STRONG AFTER MIDNIGHT MAINLY
AROUND THE LAKE OKEECHOBEE AREA...DUE TO A MID TO UPPER LEVEL JET
OF 100 TO 120 KNOTS MOVING THROUGH CENTRAL FLORIDA. THE PRIMARY
IMPACTS FROM THE STRONGEST STORMS WILL BE GUSTY WINDS AND LOCALLY
HEAVY RAINFALL.
AT THE SAME TIME...A STRONG COLD FRONT LOCATED OVER THE CENTRAL
UNITED STATES WILL MOVE SOUTHEAST THIS AFTERNOON AND THROUGH THE
FLORIDA PENINSULA LATE TONIGHT INTO EARLY SATURDAY MORNING. THE
FRONT SHOULD BE MOVING THROUGH THE CWA SATURDAY MORNING AND BE
SOUTH OF THE CWA BY SATURDAY AFTERNOON. THIS WILL ALLOW FOR MUCH
DRIER AND COLDER WEATHER TO WORK INTO THE AREA FROM THE NORTH
SATURDAY AFTERNOON INTO SUNDAY. SO WILL CONTINUE A SLIGHT CHANCE
OF SHOWERS SATURDAY MORNING OVER SOUTH FLORIDA...THEN SHOW
CLEARING SKIES SATURDAY AFTERNOON INTO SATURDAY NIGHT WITH CLEAR
SKIES ON SUNDAY.
HIGH TEMPERATURES ON SATURDAY WILL BE IN THE 70S IN THE MORNING
HOURS BEFORE FALLING THROUGH THE AFTERNOON AND EVENING HOURS. LOWS
FOR SATURDAY NIGHT SHOULD FALL INTO THE 40S OVER MOST
LOCATIONS...EXCEPT MIAMI-DADE COUNTY WHERE THEY WILL BE IN THE
UPPER 40S TO LOWER 50S AND MID TO UPPER 30S WEST OF LAKE
OKEECHOBEE.
THE WINDS WILL ALSO INCREASE SATURDAY AFTERNOON INTO SATURDAY
NIGHT FROM THE NORTHERLY DIRECTION...AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE STRONG COLD FRONT TO THE SOUTH AND THE STRONG
HIGH PRESSURE COMING OUT OF CENTRAL CANADA. THIS WILL ALLOW FOR
THE WIND CHILL READINGS TO FALL INTO THE LOWER TO MID 30S OVER
MOST LOCATIONS...EXCEPT FOR THE EAST COAST METRO AREAS WHERE THEY
WILL BE IN THE UPPER 30S TO MID 40S AND AROUND 30 WEST OF LAKE
OKEECHOBEE. IF THESE WIND CHILL READINGS CONTINUE IN LATER
FORECAST...THEN A WIND CHILL ADVISORY WILL MORE LIKELY BE ISSUED
SOMETIME ON SATURDAY FOR ALL OF SOUTH FLORIDA FOR SATURDAY NIGHT.
.SUNDAY AND SUNDAY NIGHT...
THE STRONG HIGH WILL BE LOCATED OVER THE SOUTHEAST UNITED STATES
LATE SUNDAY AFTERNOON INTO SUNDAY NIGHT. THIS WILL ALLOW FOR THE
PRESSURE GRADIENT TO RELAX OVER THE CWA SUNDAY NIGHT ALONG WITH
KEEPING THE SKIES CLEAR. THE 1000-850 MB THICKNESSES WILL ALSO BE
AROUND 1315-1325 AROUND LAKE OKEECHOBEE TO 1330-1340 AROUND MIAMI-
DADE COUNTY ON SUNDAY. THIS PATTERN ALONG WITH THE 1000-850 MB
THICKNESSES WILL KEEP THE HIGHS ON SUNDAY IN THE 60S OVER ALL OF
SOUTH FLORIDA...BEFORE COOLING OFF TO THE 30S OVER MOST LOCATIONS
SUNDAY NIGHT EXCEPT FOR 40S OVER THE EAST COAST METRO AREAS AND
AROUND 30 WEST OF LAKE OKEECHOBEE. THEREFORE...A FREEZE WATCH
COULD BE NEEDED FOR THE AREAS WEST OF LAKE OKEECHOBEE FOR LATE
SUNDAY NIGHT INTO EARLY MONDAY MORNING SOMETIME ON SATURDAY.
.EXTENDED FORECAST...
THE STRONG HIGH WILL MOVE EAST INTO THE WESTERN ATLANTIC WATERS
EARLY TO MIDDLE OF NEXT WEEK ALLOWING FOR THE WINDS TO SWING MORE
EASTERLY BY THE MIDDLE TO END OF NEXT WEEK. THIS WILL ALLOW FOR A
SLOW WARMING TREND OVER SOUTH FLORIDA THROUGH NEXT WEEK WHILE
KEEPING THE WEATHER DRY.
&&
.MARINE...
THE WINDS WILL BE SOUTHWEST AT 15 KNOTS OR LESS TONIGHT INTO EARLY
SATURDAY MORNING AHEAD OF THE FRONT. THE WINDS WILL THEN SWING TO
A NORTHERLY DIRECTION ON SATURDAY AND INCREASE TO AROUND 25 KNOTS
BY SATURDAY NIGHT. SOME OF THE GUSTS COULD EVEN GET INTO THE GALE
FORCE CONDITIONS SATURDAY NIGHT OVER THE CWA WATERS. SO WILL
MENTION THE GALE FORCE GUSTS IN THE AFTERNOON MARINE PACKAGE FOR
SATURDAY NIGHT FOR ALL OF THE CWA WATERS. IF THESE TRENDS
CONTINUE THEN A GALE WATCH OR WARNING MAY BE NEEDED FOR ALL OF
THE CWA WATERS FOR SATURDAY NIGHT IN LATER FORECAST.
THERE WILL ALSO BE A NORTHERLY SWELLS OF 2 TO 4 FEET IN THE
ATLANTIC WATERS SATURDAY NIGHT INTO SUNDAY. THE NORTHERLY SWELL
WILL THEN SLOWLY SUBSIDE SUNDAY NIGHT INTO MONDAY AND SHOULD BE
2 FEET OR LESS BY MONDAY NIGHT.
THE COMBINATION OF THE NORTHERLY SWELLS AND THE VERY WIND
CONDITIONS WILL ALLOW FOR THE SEAS IN THE ATLANTIC WATERS TO BUILD
QUICKLY FROM 2 FEET SATURDAY MORNING TO 9 TO 11 FEET BY SATURDAY
NIGHT INTO SUNDAY. THE ATLANTIC SEAS WILL THEN SLOWLY SUBSIDE
SUNDAY NIGHT AND BY MONDAY AFTERNOON BE LESS THAN 7 FEET. IN THE
GULF WATERS...THE NEAR-SHORE SEAS WILL BUILD QUICKLY FROM 2 FEET
SATURDAY MORNING TO 4 TO 6 FEET BY SATURDAY NIGHT. IN THE
OFFSHORE GULF WATERS...THE SEAS WILL BUILD QUICKLY FROM 2 FEET
SATURDAY MORNING TO AROUND 9 FEET SATURDAY NIGHT. THE GULF SEAS
WILL THEN SUBSIDE ON SUNDAY AND BY SUNDAY NIGHT BE BELOW 7 FEET.
&&
.FIRE WEATHER...
COOLER AND DRIER AIR WILL MOVE OVER SOUTH FLORIDA SATURDAY BEHIND
THE STRONG COLD FRONT...BUT WITH A SECONDARY SURGE OF MUCH COLDER
AND DRIER AIR WILL BE MOVING INTO THE AREA LATE SATURDAY AFTERNOON INTO
SATURDAY NIGHT. SUNDAY WILL BE MUCH COOLER AND DRIER WITH THE 20
FOOT WINDS BEING AT LEAST 20 MPH...AND RELATIVE HUMIDITIES BEING BELOW
35 PERCENT FOR SEVERAL HOURS. THEREFORE...A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR ALL OF SOUTH FLORIDA FOR SUNDAY. IF THIS TREND
CONTINUES THEN A THE WATCH WILL MORE LIKELY BE UPGRADE TO A RED
FLAG WARNING FOR ALL OF SOUTH FLORIDA FOR SUNDAY SOMETIME ON
SATURDAY.
SOME PATCHY FOG MAY OCCUR TONIGHT BUT WILL DISSIPATE AS THE FRONT
MOVES THROUGH. SATURDAY NIGHT WILL HAVE TOO MUCH WIND FOR FOG
DEVELOPMENT SATURDAY NIGHT.
DISPERSION WILL BE POOR TO FAIR INITIALLY SATURDAY BUT IMPROVE INTO
THE GENERALLY GOOD CATEGORY BEHIND THE SECONDARY SURGE OF COLDER AND
DRIER AIR. DISPERSION SUNDAY WILL BE GENERALLY GOOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 63 74 46 63 / 70 10 - -
FORT LAUDERDALE 65 76 48 64 / 60 20 - -
MIAMI 66 77 51 66 / 50 20 - -
NAPLES 63 72 44 62 / 60 10 10 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI DADE-
COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
PALM BEACH.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...15/JRHazardous weather outlook, Feb 10, 4:41 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 441 AM EST FRI FEB 10 2012 AMZ610-630-FLZ063-066>075-168-172>174-110045- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 441 AM EST FRI FEB 10 2012 ...ISOLATED STRONG THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE REGION... ...SLIGHT RISK OF RIP CURRENTS BOTH, WEST AND EAST COASTS... ...COLD TEMPERATURES AND LOW WIND CHILL VALUES SUNDAY THROUGH MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS ALONG BOTH, THE GULF COAST AND THE ATLANTIC BEACHES. THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF SOUTH FLORIDA TODAY. A FEW STORMS COULD BECOME STRONG ACROSS THE LAKE OKEECHOBEE REGION, INCLUDING GLADES, HENDRY AND PALM BEACH COUNTIES. THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN, STRONG GUSTY WINDS AND OCCASIONAL LIGHTNING STRIKES. WINDS: WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS, ESPECIALLY ACROSS THE LAKE OKEECHOBEE REGION TODAY. WATERSPOUTS: NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS COULD LEAD TO THE DEVELOPMENT OF WATERSPOUTS ACROSS BISCAYNE BAY AND THE ATLANTIC WATERS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA SATURDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S ACROSS NORTHWESTERN INTERIOR SECTIONS TO THE UPPER 40S TO LOWER 50S ACROSS THE EAST COAST METRO AREAS ON SATURDAY NIGHT AND SUNDAY NIGHT. WITH THE WIND INCLUDED, THIS IS FORECAST TO PRODUCE WIND CHILL READINGS IN THE UPPER 20S TO LOWER 30S ACROSS GLADES AND HENDRY COUNTIES, MID 30S TO AROUND 40 ACROSS THE REST OF THE INTERIOR AND GULF COAST, AND LOWER TO MID 40S TO LOWER 50S ACROSS THE EAST COAST METRO AREAS LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. MARINE CONDITIONS ARE EXPECTED TO BECOME HAZARDOUS ACROSS ALL THE LOCAL WATERS ON SATURDAY NIGHT INTO SUNDAY AS NORTHERLY WINDS INCREASE BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 11:43 AM EST | Areal Flood Advisory | MFL | Palm Beach | 62 min |
| Feb 10, 11:44 AM EST | Areal Flood Advisory | MFL | Palm Beach | 61 min |
Nearby
Fire Weather Watches in Florida, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.